Resultant and the Łojasiewicz exponent

Volume 61 / 1995

J. Chądzyński, T. Krasiński Annales Polonici Mathematici 61 (1995), 95-100 DOI: 10.4064/ap-61-1-95-100

Abstract

An effective formula for the Łojasiewicz exponent of a polynomial mapping of ℂ² into ℂ² at an isolated zero in terms of the resultant of its components is given.

Authors

  • J. Chądzyński
  • T. Krasiński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image